# SDR SWIA202158592

- Difficulty date: May 11, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N726SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10190
- Aircraft time: 44,610 hours, 28,566 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FASTENER HOLE A33 IS ELONGATED AT FS 797.    (FILED CLOSED)     REPAIRED ELONGATED HOLE AT FUSELAGE WING SPAR FRAME AT FS 797 LHS IAW MHIRJ REO 670-53-41-524 REV A DATED 2021-05-25. ATTACHED SKYWEST STRUCTURAL MAJOR REPAIR TASK CARD 51-900-1002-SKY AND FORM M-337.  / WEIGHT REMOVED .122 WEIGHT ON IS .228 TOTAL WEIGHT ADD 0.106
